# SDR UPS00232404

- Difficulty date: March 30, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE BS 1343 EXTERIOR SKIN LEFT CORNER OF AFT AIRSTAIR OPENING SURFACE CORROSION AND PULLING RIVETS.  CUT OUT DAMAGED SECTION OF SKIN FROM BS 1343 - 1333.  INSTALLED SKIN AND DOUBLER REPAIR, MATERIAL USED 7075-T6, 0.032, 28 X 10, IN ACCORDANCE WITH SRM 51-30-2 AND 51-40-2.
